# SDR CA000810009

- Difficulty date: August 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 7062814460101
- Condition: Cracked
- Location: 14th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A PERIOD OF 4 DAYS, THE CREW REPORTED NUMEROUS INDICATION OF RT JET OVHT FAIL, CAUTION MESSAGE AND RT JET PIPE OVHT WARNING MESAGE. WHEN RETARDING THE THRUST AS PER QRH, THE MESSAGES WENT AWAY. THE PROBLEM WAS IDENTIFIED AS A 14TH STAGE DUCT LEAK IN THE PYLON. THE DUCT WAS CONFIRMED TO BE CRACKED (APPROX 2 INCHES LONG) ON THE CIRCUMFERENCE AT THE FLANGE OF ITS JOINT IN THE PYLON. THE DUCT  WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
